# SDR REXA2012122401634

- Difficulty date: December 24, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 11,566 hours, 7,277 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Lt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LOWER FAN COWL HAS DENT APPROX 14" AFT OF FWD EDGE APPROX 6 O'CLOCK POSITION.  PERFORMED REPAIR ON LEFT LOWER FAN COWL IAW EO 54070 & REO 670-54-14-1012.
